# SDR FDEA200810164384

- Difficulty date: October 16, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6511
- Condition: Corroded
- Location: Bs 450-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD RT SIDE, CORRODED FROM FR 450-660, RBL 58.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  REMOVED CREASE BEAM FABRICATED NEW CREASE BEAM INBD CHORD IAW DWG 143N5520 IAW SRM 51-40-05.  LOCATED AND DRILLED IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED CREASE BEAM STA 450 TO 660, RBL 58, IAW SRM 51-40-02 AND DWG 143N5520.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
